# SDR UIEA2020100902200

- Difficulty date: October 8, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 89,396 hours, 19,511 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Unreliable
- Location: Lt Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SYS RADAR UNRELIABLE.  RT SYSTEM OK.  TRANSFERRED TO MDDR 135742 PER MEL 34-43-01 CAT D.  DUE 05JAN21 TI: CW AT 21:51Z.  PERFORMED OPERATIONS CHECK OF LT WX RADAR SYSTEM, IAW AMM 34-43-00.  OPERATIONS CHECK GOOD.  THIS CLEARS DMI 135742, PLACARDS REMOVED.
